Alert archive / Illinois / Tornado Warnings in 2010

Tornado Warning 88, NWS St. Louis, MO

December 31, 20108 counties in Illinois; Saint Charles County, Saint Louis County, City of Saint Louis, Missouri

NWS St. Louis, MO issued this tornado warning at Dec 31, 2010, 11:59 AM CST for 8 counties in Illinois; Saint Charles County, Saint Louis County, City of Saint Louis, Missouri. It was in force for 61 min. 13 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 31, 2010, 11:59 AM CST (17:59 UTC)
Expired
Dec 31, 2010, 1:00 PM CST
In force
61 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon

Counties Bond County, IL, Clinton County, IL, Jersey County, IL, Macoupin County, IL, Madison County, IL, Monroe County, IL, Montgomery County, IL, Saint Clair County, IL, City of Saint Louis, MO, Saint Charles County, MO, Saint Louis County, MO

The radar

The St Louis radar (KLSX), 36 km from the middle of the area, began a volume at 18:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 31, 12:04 PM CSTTORNADO4 Nw Waterloo, ILTORNADO ON THE GROUND 3 TO 4 MILES NORTHWEST OF WATERLOO IL
Dec 31, 12:05 PM CSTTSTM WND GST 60St. Louis, MO60 MPH WIND REPORTED AT CHIPPEWA AND KINGSHIGHWAY.
Dec 31, 12:10 PM CSTTORNADOSt. Louis, MOGARFIELD AND TAYLOR IN NORTH ST. LOUIS CITY. TREES DOWN
Dec 31, 12:11 PM CSTHAIL 1Columbia, ILACCOMPANIED BY 50 TO 55 MPH ESTIMATED WINDS
Dec 31, 12:12 PM CSTHAIL 0.7Millstadt, ILTREE BRANCHES UP TO SIX INCHES IN DIAMETER DOWNED FROM ESTIMATED 55 TO 60 MPH WINDS
Dec 31, 12:15 PM CSTTSTM WND GST 70Belleville, ILSEVERAL POWER POLES DOWN.
Dec 31, 12:15 PM CSTTSTM WND GST 70Columbia, ILSEVERAL REPORTS OF VERY HIGH WINDS IN THE CITY OF COLUMBIA. IL
Dec 31, 12:20 PM CSTHAIL 1Belleville, IL
Dec 31, 12:21 PM CSTHAIL 0.7Belleville, IL
Dec 31, 12:25 PM CSTHAIL 0.88Waterloo, IL
Dec 31, 12:26 PM CSTTSTM WND GST 70Mascoutah, ILSIDING OFF OF HOME AND OUTBUILDINGS.
Dec 31, 12:26 PM CSTTORNADO1 N O'Fallon, IL
Dec 31, 1:10 PM CSTTORNADOSt. Louis, MOGARFIELD AND TAYLOR IN NORTH ST. LOUIS CITY. TREES DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 31, 7:29 AM CSTTornado WatchSPC8 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 6.0 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2010-12-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2010-12-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 450 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
506 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
450 m²/s²
0-3 km storm-relative helicity
427 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

718 
WFUS53 KLSX 311759
TORLSX
ILC005-027-083-117-119-133-135-163-MOC183-189-510-311900-
/O.NEW.KLSX.TO.W.0088.101231T1759Z-101231T1900Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1159 AM CST FRI DEC 31 2010

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* TORNADO WARNING FOR...
  WESTERN BOND COUNTY IN SOUTH CENTRAL ILLINOIS...
  WESTERN CLINTON COUNTY IN SOUTH CENTRAL ILLINOIS...
  JERSEY COUNTY IN SOUTHWEST ILLINOIS...
  MACOUPIN COUNTY IN SOUTHWEST ILLINOIS...
  MADISON COUNTY IN SOUTHWEST ILLINOIS...
  NORTHERN MONROE COUNTY IN SOUTHWEST ILLINOIS...
  SOUTHWESTERN MONTGOMERY COUNTY IN SOUTH CENTRAL ILLINOIS...
  ST. CLAIR COUNTY IN SOUTHWEST ILLINOIS...
  NORTHEASTERN ST. CHARLES COUNTY IN EAST CENTRAL MISSOURI...
  EASTERN ST. LOUIS COUNTY IN EAST CENTRAL MISSOURI...
  ST. LOUIS CITY IN EAST CENTRAL MISSOURI...

* UNTIL 100 PM CST

* AT 1156 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE SQUALL LINE CAPABLE PRODUCING RAIN-WRAPPED TORNADOES IN     
  ADDITION TO WIDESPREAD STRAIGHT LINE WIND DAMAGE. THESE DANGEROUS  
  STORMS WERE LOCATED ALONG A LINE EXTENDING FROM ORCHARD FARMS TO   
  FOUNTAIN...AND MOVING NORTHEAST AT 55 MPH. NUMEROUS REPORTS OF     
  TORNADOES...WIND DAMAGE...AND LARGE HAIL ARE BEING RELAYED TO THE  
  NATIONAL WEATHER SERVICE. TAKE SHELTER NOW!

* LOCATIONS IMPACTED INCLUDE...
  CLAYTON...LEMAY...WOODSON TERRACE...UNIVERSITY CITY...ST. JOHN...
  WATERLOO...HAZELWOOD...COLUMBIA...BEL-RIDGE...BERKELEY...KINLOCH...
  NORMANDY...COOL VALLEY...HILLSDALE...FLORISSANT...DUPO...
  NORTHWOODS...FERGUSON...ST. LOUIS AND DELLWOOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

THIS LINE OF THUNDERSTORMS IS CAPABLE OF PRODUCING TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST
FLOOR OF YOUR HOME OR BUSINESS.

&&

LAT...LON 3825 9030 3838 9035 3845 9034 3846 9037
      3890 9053 3896 9047 3896 9053 3899 9056
      3951 8977 3855 8937
TIME...MOT...LOC 1758Z 241DEG 43KT 3891 9047 3840 9026

$$

CVKING
2 follow-up statements
441 
WWUS53 KLSX 311821
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1221 PM CST FRI DEC 31 2010

MOC183-189-510-311831-
/O.CAN.KLSX.TO.W.0088.000000T0000Z-101231T1900Z/
ST. LOUIS CITY MO-ST. LOUIS MO-ST. CHARLES MO-
1221 PM CST FRI DEC 31 2010

...THE TORNADO WARNING FOR NORTHEASTERN ST. CHARLES...EASTERN ST.
LOUIS AND ST. LOUIS CITY COUNTIES IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE 
WARNED AREA.

LAT...LON 3825 9030 3834 9034 3858 9023 3861 9018
      3867 9019 3883 9011 3901 9039 3908 9042
      3951 8977 3855 8937
TIME...MOT...LOC 1821Z 242DEG 48KT 3904 9023 3881 8993
          3857 8992 3836 9010

$$

ILC005-027-083-117-119-133-135-163-311900-
/O.CON.KLSX.TO.W.0088.000000T0000Z-101231T1900Z/
MONTGOMERY IL-MONROE IL-ST. CLAIR IL-CLINTON IL-MADISON IL-BOND IL-
JERSEY IL-MACOUPIN IL-
1221 PM CST FRI DEC 31 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR MACOUPIN...EASTERN
JERSEY...WESTERN BOND...MADISON...WESTERN CLINTON...ST. CLAIR...
NORTHERN MONROE AND SOUTHWESTERN MONTGOMERY COUNTIES UNTIL 100 PM
CST...

AT 1217 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
SEVERE SQUALL LINE PRODUCING DAMAGING STRAIGHT LINE WINDS...LARGE 
HAIL AND RAIN-WRAPPED TORNADOES. THESE DANGEROUS STORMS WERE LOCATED 
ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF ELSAH TO 
EDWARDSVILLE TO SWANSEA TO WATERLOO...MOVING NORTHEAST AT 55 MPH.

NUMEROUS REPORTS OF DAMAGE HAVE BEEN RELAYED TO THE NATIONAL WEATHER 
SERVICE. TAKE SHELTER IMMEDIATELY!

LOCATIONS IMPACTED INCLUDE...
  TROY...SHILOH...LEBANON...SCOTT AFB...FREEBURG...HIGHLAND...
  STAUNTON...MASCOUTAH...GILLESPIE...NEW BADEN...CARLINVILLE...
  LITCHFIELD...BREESE...BRIGHTON...CARPENTER...DORSEY...SMITHTON...
  PRAIRIETOWN...MARINE AND KEMPER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

THIS LINE OF THUNDERSTORMS IS CAPABLE OF PRODUCING TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST
FLOOR OF YOUR HOME OR BUSINESS.

&&

LAT...LON 3825 9030 3834 9034 3858 9023 3861 9018
      3867 9019 3883 9011 3901 9039 3908 9042
      3951 8977 3855 8937
TIME...MOT...LOC 1821Z 242DEG 48KT 3904 9023 3881 8993
          3857 8992 3836 9010

$$

CVKING
766 
WWUS53 KLSX 311840
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1240 PM CST FRI DEC 31 2010

ILC083-311849-
/O.CAN.KLSX.TO.W.0088.000000T0000Z-101231T1900Z/
JERSEY IL-
1240 PM CST FRI DEC 31 2010

...THE TORNADO WARNING FOR EASTERN JERSEY COUNTY IS CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE 
WARNED AREA.

LAT...LON 3865 8999 3880 8998 3910 9010 3927 8967
      3855 8937 3825 9030 3834 9034
TIME...MOT...LOC 1839Z 242DEG 48KT 3915 8981 3891 8965
          3867 8964 3846 8983

$$

ILC005-027-117-119-133-135-163-311900-
/O.CON.KLSX.TO.W.0088.000000T0000Z-101231T1900Z/
MONTGOMERY IL-MONROE IL-ST. CLAIR IL-CLINTON IL-MADISON IL-BOND IL-
MACOUPIN IL-
1240 PM CST FRI DEC 31 2010

...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHERN MACOUPIN...
WESTERN BOND...EASTERN MADISON...WESTERN CLINTON...ST. CLAIR...
NORTHERN MONROE AND SOUTHWESTERN MONTGOMERY COUNTIES UNTIL 100 PM
CST...

AT 1238 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE SQUALL LINE CAPABLE OF PRODUCING DAMAGING STRAIGHT LINE WINDS 
AND RAIN-WRAPPED TORNADOES.  THESE DANGEROUS STORMS WERE LOCATED 
ALONG A LINE EXTENDING FROM GILLESPIE TO ALHAMBRA TO TRENTON TO 
MASCOUTAH...MOVING NORTHEAST AT 55 MPH.

NUMEROUS REPORTS OF TORNADOES AND DAMAGE CONTINUE TO BE RELAYED INTO 
THE NATIONAL WEATHER SERVICE. TAKE SHELTER IMMEDIATELY!

LOCATIONS IMPACTED INCLUDE...
  NEW BADEN...LITCHFIELD...BREESE...MOUNT OLIVE...TRENTON...
  SORENTO...POCAHONTAS...JAMESTOWN...NEW MEMPHIS...ST. ROSE...
  AVISTON...ALBERS...GERMANTOWN...BECKEMEYER...SHILOH HILL...
  HORNSBY...OLD RIPLEY...PIERRON...WALSHVILLE AND DAMIANSVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

THIS LINE OF THUNDERSTORMS IS CAPABLE OF PRODUCING TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST
FLOOR OF YOUR HOME OR BUSINESS.

&&

LAT...LON 3865 8999 3880 8998 3910 9010 3927 8967
      3855 8937 3825 9030 3834 9034
TIME...MOT...LOC 1839Z 242DEG 48KT 3915 8981 3891 8965
          3867 8964 3846 8983

$$

CVKING

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this tornado warning went out at Dec 31, 6:20 AM CST, 5 hours 39 minutes earlier.

Area forecast discussion, Dec 31, 6:20 AM CST, 5 hours 39 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
620 AM CST FRI DEC 31 2010

.DISCUSSION...
/211 AM CST FRI DEC 31 2010/

MAIN CONCERN WILL BE THUNDERSTORMS TODAY AND THE POTENTIAL FOR A FEW
SEVERE STORMS. LATEST RUNS OF THE RUC HAVE BEEN CONSISTENT IN
SHIFTING THE MAXIMUM OF 925-850MB MOISTURE CONVERGENCE FROM CNTRL/
NERN MO INTO W CNTRL IL BY 12Z ON THE NOSE OF THE 60KT LOW LEVEL
JET. THE RUC SHOWS THE BULK OF THIS FORCING SHIFTING NORTHEAST OF
THE CWA BY 15Z. THE NAM/GFS ARE IN RELATIVELY GOOD AGREEMENT
THEREAFTER THAT THERE WILL BE A MODEST INCREASE IN LARGE SCALE
ASCENT AS THE CLOSED 500MB LOW MOVES NEWD ACROSS THE CNTRL PLAINS.
THE VERTICAL MOTION WILL BECOME NEUTRAL OR DOWNWARD OVER THE CWA
LATER THIS AFTERNOON AT THE SAME TIME THE SFC COLD FRONT MOVES
ACROSS THE CWA. SO WHILE THERE MAY BE SOME MODEST RECOVERY AHEAD
OF THE FRONT...FORECAST SOUNDINGS ARE SHOWING A MID LEVEL
INVERSION SETTING UP THAT WOULD ALSO ACT TO SUPPRESS ADDITIONAL
STORM DEVELOPMENT. THIS GOES ALONG WITH THE RECENT HRRR SIMULATED
REFLECTIVITY FORECASTS WHICH SHOWS THE FIRST CLUSTER EXITING THE
NERN CWA BY MID MORNING...A SECOND CLUSTER MOVING ACROSS SERN MO
AT MID-MORNING FOLLOWED BY WEAK DISCRETE CELLS DEVELOPING ALONG
THE COLD FRONT THIS AFTERNOON. WHILE IT IS DIFFICULT TO DETERMINE
HOW THE THERMODYNAMIC PROFILES WILL EVOLVE TODAY...ENVIRONMENTAL
SHEAR WILL BE MORE THAN SUFFICIENT FOR A FEW SEVERE THUNDERSTORMS.

STORMS WILL QUICKLY EXIT THE EASTERN CWA THIS EVENING AS THE COLD
FRONT PUSHES EAST OF THE AREA.  STILL NOT SEEING A TRANSITION TO
SNOW AT THIS TIME AS THE ATMOSPHERE WILL LIKELY DRY OUT BEFORE IT
COOLS ENOUGH FOR SNOW. ALSO NOT SEEING ANY OBVIOUS ADDITIONAL
CHANCES FOR PRECIPITATION THROUGH EARLY NEXT WEEK AS THE UPPER
FLOW BECOMES ZONAL WITH ONLY WEAK SHORTWAVES MOVING THROUGH A DRY
ATMOSPHERE.

BRITT
&&

.AVIATION...
/620 AM CST FRI DEC 31 2010/

SHOWERS AND THUNDERSTORMS AFFECTING KUIN AND KCOU...WHILE ST. LOUIS
METRO AREA TO SEE A BREAK IN THE PCPN THIS MORNING. CIGS TO BE
BOUNCING BETWEEN VFR AND MVFR FOR AN HOUR OR TWO. OTHERWISE...CIGS
TO REMAIN MVFR TIL COLD FRONT MOVES THROUGH. FRONT TO MOVE THROUGH
KCOU BY 22Z...KUIN...KSUS AND KSTL BY 01Z TONIGHT. STILL NOT SURE ON
EXACT TIMING OF PCPN AHEAD OF FRONTAL BOUNDARY...SO JUST HAVE VCNTY
TS MENTION AT KUIN...KSUS AND KSTL BEGINNING AROUND 20Z. EXPECT
GUSTY SOUTH WINDS TODAY AHEAD OF FRONT...THEN VEER TO THE WEST
BEHIND THE FRONT.

SPECIFICS FOR KSTL...MVFR CIGS AND GUSTY SOUTH WINDS TO PERSIST AT
KSTL THROUGH THE MORNING HOURS TODAY...BEFORE NEW STORMS FIRE AHEAD
OF A STRONG COLD FRONT THIS AFTERNOON. HAVE VCNTY TS MENTION BY
20Z...WITH FRONT MOVING THROUGH AROUND 01Z...WITH CIGS SCATTERING
OUT.

BYRD
&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Dec 31, 8:18 AM CST, 3 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
818 AM CST FRI DEC 31 2010

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-011145-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
818 AM CST FRI DEC 31 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE EXPECTED OVER THE REGION TODAY. A FEW OF THEM
WILL BE SEVERE...CAPABLE OF PRODUCING TORNADOES...LARGE HAIL AND
DAMAGING WIND GUSTS IN EXCESS OF 60 MPH.

SOUTHWESTERLY WINDS MAY GUST OVER 35 MPH OUTSIDE OF THUNDERSTORMS
TODAY IN CENTRAL MISSOURI.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

WESTERLY WINDS MAY GUST TO 35 MPH ON SATURDAY OVER NORTHEAST
MISSOURI AND WEST CENTRAL ILLINOIS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY.

BRITT

In the hours before

Local storm report, Dec 31, 11:47 AM CST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1147 AM CST FRI DEC 31 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1140 AM     TORNADO          PACIFIC                 38.48N  90.75W
12/31/2010                   FRANKLIN           MO   AMATEUR RADIO

            AMATEUR RADIO OPERATOR REPORTED TORNADO ON THE GROUND
            IN PACIFIC MISSOURI. REPORT CAME IN AT 11 40 AM RP

&&

FGLASS
Local storm report, Dec 31, 11:48 AM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1148 AM CST FRI DEC 31 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1148 AM     HAIL             HILLSBORO               38.23N  90.57W
12/31/2010  E0.75 INCH       JEFFERSON          MO   TRAINED SPOTTER

&&

TES
Local storm report, Dec 31, 11:49 AM CST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1149 AM CST FRI DEC 31 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1148 AM     TSTM WND GST     HIGH RIDGE              38.46N  90.53W
12/31/2010  E60 MPH          JEFFERSON          MO   EMERGENCY MNGR

            WALL CLOUD

&&

TES
Local storm report, Dec 31, 11:55 AM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1155 AM CST FRI DEC 31 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1155 AM     HAIL             MANCHESTER              38.59N  90.51W
12/31/2010  M0.25 INCH       ST. LOUIS          MO   TRAINED SPOTTER

&&

DYE
Local storm report, Dec 31, 11:58 AM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1158 AM CST FRI DEC 31 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1156 AM     TORNADO          BYRNES MILL             38.44N  90.57W
12/31/2010                   JEFFERSON          MO   LAW ENFORCEMENT

&&

FGLASS
Local storm report, Dec 31, 11:59 AM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1159 AM CST FRI DEC 31 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1157 AM     HAIL             IMPERIAL                38.37N  90.38W
12/31/2010  M0.75 INCH       JEFFERSON          MO   TRAINED SPOTTER

            HAIL OCCURRING AT INTERSTATE 55 AT RICHARDSON.

&&

DYE

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 31, 9:43 AM CSTTornado WarningLSXAdams, Brown32 min
Dec 31, 10:22 AM CSTTornado WarningLSXPike38 min
Dec 31, 11:00 AM CSTTornado WarningLSXCalhoun, Pike60 min
Dec 31, 11:15 AM CSTTornado WarningLSXCalhoun, Pike45 min
Dec 31, 11:22 AM CSTTornado WarningLSXCalhoun, Jersey, Madison, Monroe, Saint Clair53 min
Dec 31, 11:54 AM CSTTornado WarningLSXCalhoun, Greene, Pike51 min
Dec 31, 12:38 PM CSTTornado WarningLSXBond, Clinton, Fayette, Marion, Montgomery67 min
Dec 31, 12:57 PM CSTTornado WarningLSXBond, Clinton, Madison, Monroe, Randolph, Saint Clair and 1 more48 min
Dec 31, 1:11 PM CSTTornado WarningLSXRandolph49 min
Dec 31, 1:40 PM CSTTornado WarningLSXBond, Clinton, Fayette, Marion, Washington50 min
Dec 31, 1:44 PM CSTTornado WarningLSXClinton, Monroe, Randolph, Saint Clair, Washington61 min
Dec 31, 2:00 PM CSTTornado WarningLSXRandolph60 min
Dec 31, 2:22 PM CSTTornado WarningLSXBond, Clinton, Fayette, Marion, Washington53 min
Dec 31, 2:26 AM CSTSevere Thunderstorm WarningLSXCrawford, Franklin, Gasconade, Osage49 min
Dec 31, 3:05 AM CSTSevere Thunderstorm WarningLSXCrawford, Franklin, Gasconade40 min
Dec 31, 9:41 AM CSTSevere Thunderstorm WarningLSXCallaway34 min
Dec 31, 10:08 AM CSTTornado WarningLSXAudrain, Callaway, Montgomery, Pike37 min
Dec 31, 10:11 AM CSTTornado WarningLSXCrawford, Franklin, Gasconade64 min
Dec 31, 10:13 AM CSTTornado WarningLSXCrawford, Franklin, Washington62 min
Dec 31, 10:47 AM CSTTornado WarningLSXMontgomery, Pike13 min
Dec 31, 10:56 AM CSTTornado WarningLSXCrawford, Franklin, Jefferson, Saint Charles, Saint Louis, Warren and 1 more64 min
Dec 31, 12:29 PM CSTTornado WarningLSXJefferson, Sainte Genevieve, Saint Francois31 min

Nearby

Tornado Warnings in Illinois, 2010Tornado Warnings in Missouri, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.